MathSciNet Relay Station
MathSciNet bibliographic data
MR767800 (86f:60038) 60F15 (40Gxx)
Embrechts, Paul; Maejima, Makoto The central limit theorem for summability methods of i.i.d. random variables. Z. Wahrsch. Verw. Gebiete 68 (1984), no. 2, 191–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement